Downloads: 160

Files in This Item:
File Description SizeFormat 
1999-02.pdf408.96 kBAdobe PDFView/Open
Title: On the information on skew-normal distributions (Statistical Inference on Divergence Measures and Its Related Topics)
Authors: 赤平, 昌文  KAKEN_name
Author's alias: Akahira, Masafumi
Issue Date: Jul-2016
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1999
Start page: 13
End page: 16
Thesis number: KJ00010266680
URI: http://hdl.handle.net/2433/224775
Appears in Collections:1999 Statistical Inference on Divergence Measures and Its Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.